Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 21, Pages 1121-1132
http://dx.doi.org/10.1155/S0161171204211012

Reflection curves—new computation and rendering techniques

Mathematical Institute, University of Applied Sciences, Esslingen 73728, Germany

Received 1 November 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dan-Eugen Ulmet, “Reflection curves—new computation and rendering techniques,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 21, pp. 1121-1132, 2004. https://doi.org/10.1155/S0161171204211012.